# SDR CA070517003

- Difficulty date: December 14, 2006
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 10,107 hours
- Engine: Lyc O320D2J
- System (JASC): 2701 · Control Column Section
- Part: Control Wheel
- Part number: 0411257
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE PLAY IN (U) JOINT ON LT CONTROL WHEEL. (TC NR 20070517003)
